# SDR DHL2005803549

- Difficulty date: December 12, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5750092506
- Condition: Unknown
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR MODIFICATION ON "A" BELLY DOOR JAMB CORNER IAW SERV REWORK DRAWING SR 08530019.  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9, AD2005-18-07, SB DC8 53078, SERVICE REWORK DWG SR 08530019, BOEING MESSAGES NR 1-145489684-5, SEMAN DWG ED-4113, 1-145489684-6 DATE 12/08/05.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-3-0.  FABRICATED EXTERNAL REPAIR DOUBLER, EXTERNAL REPAIR TRIPLER 2 FILLERS IAW SEMAN DWG ED4113, SRM 53-2-0 FIG 22 TR NR 53-189.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED4113, SRM 53-2-0 FIG 22, TR 53-189, SRM 51-3-0, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 2A.
